| Model Number |
TRF-415 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii and exchange of textured devices due to patient's concern with product.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, g1, h6.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii and exchange of textured devices due to patient's concern with product.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the weight the device within specification, crease flat and white particles.Cloudy and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: no issues found related with the manufacturing.